# SDR UPS97822188

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Extrusion
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-CHECK, RT WING LE OUTBOARD, OUTBOARD SIDE UNDER SLOTED DOOR EXTRUSION, CRACKED.  FABRICATED REPAIR DOUBLER SHIM.  REPLACEMENT ANGLE IAW REO 02750.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8D.  INSTALLED REPAIR DOUBLER AND SHIM IAW REO 02750 AND INSTALLED REPLACEMENT ANGLE IAW REO 02750.
